厦门大学数学学院师资队伍
School of Mathematical Sciences Xiamen University
师资队伍

林建希

通讯地址:厦门大学数学学院,361005

Email: jianxilin@xmu.edu.cn

教育背景:

      1、1998年南开大学基础数学本科学士学位

      2、2002年南开大学概率统计硕士学位

      3、2008年厦门大学基础数学博士学位

研究兴趣:

      1、重尾分布及其应用

      2、精算数学

      3、金融数学


Jianxi Lin

Mathematics school of Xiamen University, Fujian 361005, China.

Email:    jianxilin@xmu.edu.cn

Research interests:

       1.   Heavy-tailed distributions and their applications.

       2.   Actuarial mathematics.

       3.   Financial mathematics.

Published papers:

[1] 林建希, 2007. 关于次指数分布及其相关类的一个性质. 厦门大学学报(自然科学版), 46(4), 461-463.
[2] Lin, Jianxi, 2008. The general principle for precise large deviations of heavy-tailed random sums. Statistics and Probability Letters, 78(6), 749-758.
[3] Lin, Jianxi, 2008. A one-sided large deviation local limit theorem. Statistics and Probability Letters,78, 2679–2684.
[4] Lin, Jianxi, 2008. Some Blackwell-type renewal theorems for weighted renewal functions. Journal of applied probability, 45, 972-993.
[5] 林建希,2010.  A Note about local subexponential distributions. 数学研究, 43(4),1-6.
[6] 林建希, 2011. 关于次指数分布性质的一个反例,厦门大学学报(自然科学版),50(6),963-965.
[7] Lin, Jianxi. 2012. Second order subexponential distributions with finite mean and their applications to subordinated distributions. Journal of Theoretical Probability, 25, 834-853.
[8]Lin, Jianxi, Wang, Yuebao. 2012. New examples of heavy-tailed O-subexponential distributions and related closure properties. Statistics and Probability Letters,82, 427-432.
[9]Lin, Jianxi. 2012. Second order asymptotics for ruin probabilities in a renewal risk model with heavy-tailed claims. Insurance: Mathematics and Economics, 51, 422-429.
[10]Lin, Jianxi. 2014. Second order tail behaviour for heavy-tailed sums and their maxima with applications to ruin theory. Extremes. 17, 247–262.

 

 

 

 
 
 
简介
 
系别:
概率统计系
办公室:物机楼513
教师:林建希
职称:副教授
职务:==空==
Phone:2580656
Email:
jianxilin@xmu.edu.cn
研究方向: